Bibtex entry


@article{Xuvan:15-018,
        author={J. Xu and T.J.J. van den Boom and B. {D}e Schutter and X. Luo},
        title={Minimal conjunctive normal expression of continuous piecewise affine functions},
        journal={IEEE Transactions on Automatic Control},
        volume={61},
        number={5},
        pages={1340--1345},
        month=may,
        year={2016},
        doi={10.1109/TAC.2015.2465212}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: May 24, 2017.